# SDR SWIA200413854

- Difficulty date: September 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 13,272 hours, 11,889 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 235
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: M
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM ABQ, AT AN ALTITUDE OF 450 FT AGL THE STAB TRIM AND MACH TRIM DISCONNECTED AS SOON AS THE FLAPS WERE MOVED FROM 20 DEGREES TO 8 DEGREES.  REMOVED AND REPLACED HORIZONTAL STAB ACTUATOR, MCU AND STAB TRIM SWITCH IAW 27-46-00, 27-42-61, 27-42-05, 27-42-05.  PERFORMED OPERATIONAL CHECKS IAW 27-40-00, 27-42-04, 27-42-05.  P/N 7062-3, S/N OFF 63.
